# SDR GTIA040038

- Difficulty date: January 6, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD PIT STATION 237 STRINGER 28L INTERCOSTAL ATTACH ANGLE CRACKED.  REMOVED ANGLE.  FORMED ANGLE.  INSTALLED ANGLE.  (M)
